Math. Model. Nat. Phenom.
Volume 9, Number 4, 2014Optimal control
|Page(s)||122 - 130|
|Published online||20 June 2014|
Linear Size-structured Population Models with Spacial Diffusion and Optimal Harvesting Problems
Faculty of Electrical and Computer Engineering, Institute of
Science and Engineering Kanazawa University, Kakuma-machi, Kanazawa, 920-1192, Japan
Corresponding author. E-mail: firstname.lastname@example.org
We first investigate linear size-structured population models with spacial diffusion. Existence of a unique mild solution is established. Then we consider a harvesting problem for linear size-structured models with diffusion and show the existence of an optimal harvesting effort to maximize the total price or total harvest.
Mathematics Subject Classification: 35Q92 / 47D06 / 49J20 / 92D25
Key words: size-structured / evolution population models / mild solutions / optimal harvesting
© EDP Sciences, 2014
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.